# SDR 08FDEA03292

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381231020001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 44 FROM STRINGER 25L TO STRINGER 26L, FASTENER HOLE "B" AS CALLED OUT IN EO E6-5310-7-5006 PT1 STEP 70 STILL SHOWS A CRACK INDICATION AFTER REAMING IT TO A MAX SIZE OF 0.437.  REMOVED FRAME 44 SECTION FROM S22-27L IAW SRM 51-40-21, PARA 'S 6 AND 7.  RECEIVED NEW FRAME SECTION P/N A5381231020001.  LOCATED AND DRILLED NEW FRAME 44 SECTION REFERENCING DWG A53812304, REV "A" AND SRM 51-40-21, PARA'S 6 AND 7.
